• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 173
School of Mathematics
  Title:   ν-perfect groups
  Author(s): 
1 . M. R. Moghaddam
2 . S. Kayvanfar
  Status:   Published
  Journal: Indag. Math. (N.S.)
  No.:  4
  Vol.:  8
  Year:  1997
  Pages:   537-542
  Supported by:  IPM
  Abstract:
Let F be a free group on a countable set {x1, x2, …} and ν be a variety of groups, defined by the set of outer commutators V, in the free generators xi's.
    The paper is devoted to give the complete structure of a ν-covering of ν-perfect groups. Furthermore necessary and sufficient conditions for the universality of a ν-central extension by a group and its ν-covering group will be presented.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right